The Generalized Franchetta Conjecture for Some Hyperkähler Fourfolds release_pronfvqh5jdzhmnti4msfmqdbe

by Robert Laterveer

Published in Publications of the Research Institute for Mathematical Sciences by European Mathematical Society Publishing House.

2019   Volume 55, p859-893

Archived Files and Locations

application/pdf  548.4 kB
file_kblnxjkf6ncitoahqtpyyi4cni (web) (webarchive)
application/pdf  548.4 kB
file_62rldygehfazrc2y7lte5k62s4 (web) (webarchive)
application/pdf  548.4 kB
file_payub5fjg5d7ndnjlcx5fc7kn4 (web) (webarchive)
Read Archived PDF
Preserved and Accessible
Type  article-journal
Stage   published
Date   2019-10-21
Language   en ?
Container Metadata
Not in DOAJ
In Keepers Registry
ISSN-L:  0034-5318
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: 5f1cdc94-1059-4f1b-89a1-63becba03945